MathSciNet Relay Station
MathSciNet bibliographic data
MR700211 60G55 (60B10)
Kabanov, Yu. M.; Liptser, R. Sh.; Shiryaev, A. N. Weak and strong convergence of distributions of counting processes. (Russian) Teor. Veroyatnost. i Primenen. 28 (1983), no. 2, 288–319.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement